# SDR DALA2022120507768

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 2,815 hours, 350 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Power Supply
- Condition: Failed
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 ASPSU BAD CLASS 1 FAULT. CORRECTIVE ACTION: REPLACED/INSTALLED ASPSU PER A330 AMM TASK 52-71. (9681247)
